# SDR JJBA20210928052

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,154 hours, 26,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR EMERGENCY LIGHT STRIP NEAR GALLEY IS FADED. REMOVED AND REPLACED PHOTO LUMINESCENT EMERGENCY LIGHT STRIP NEAR GALLEY. OPS CHECK SAT
